# SDR DALA2019022101101

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,731 hours, 16,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT DAMAGED AT SEAT 41F. MAINTENANCE REATTACHED PATH LIGHTS TO SEAT. SYSTEM OPERATION IS NORMAL.
